Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Lemgo, Germany : Heldermann Verlag, 1994-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


0949-5932 * 0940-2268 (chyb.)
Vychází od vol. 4, no. 1 (1994).
2x ročně
Print version: Journal of Lie theory, ISSN 0940-2268
Plný text je volně přístupný
Covers research articles on the area of Lie algebras, Lie groups, algebraic groups, and related types of topological groups such as locally compact and compact groups. Also includes topics on applications to representation theory, differential geometry, geometric control theory, theoretical physics, and quantum groups..
English, French, and German.
Description based on: Vol. 4, no. 1 (1994); title from journal home page (publisher’s Web site, viewed Apr. 1, 2009).
Latest issue consulted: Vol. 14, no. 2 (2004) (viewed Apr. 1, 2009).
000141892
(OCoLC)40349798
(SFX)954926402637

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC